# SDR MASA2011012501782

- Difficulty date: January 22, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N516MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10258
- Aircraft time: 11,889 hours, 8,622 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR INTERIOR PLACARDS WORN. MX REMOVED AND REPLACED MAIN ENTRY DOOR INTERIOR PLACARDS.
